Responses

PDF

Discharge of patients who have taken an overdose of opioids
Compose Response

Plain text

  • No HTML tags allowed.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Lines and paragraphs break automatically.
Author Information
First or given name, e.g. 'Peter'.
Your last, or family, name, e.g. 'MacMoody'.
Your email address, e.g. higgs-boson@gmail.com
Your role and/or occupation, e.g. 'Orthopedic Surgeon'.
Your organization or institution (if applicable), e.g. 'Royal Free Hospital'.
Statement of Competing Interests

PLEASE NOTE:

  • Responses are moderated before posting and publication is at the absolute discretion of BMJ, however they are not peer-reviewed
  • Once published, you will not have the right to remove or edit your response. Removal or editing of responses is at BMJ's absolute discretion
  • If patients could recognise themselves, or anyone else could recognise a patient from your description, please obtain the patient's written consent to publication and send them to the editorial office before submitting your response [Patient consent forms]
  • By submitting this response you are agreeing to our full [Response terms and requirements]

Vertical Tabs

Other responses

Jump to comment:

  • Published on:
    One hour is too short to predict the safe discharge of patients following opiod overdose

    Dear Editor

    I was concerned that the above best evidence topic report suggestss that it is safe to discharge opiod overdose patients one hour after naloxone administration.[1] The topic report fails to mention whether this applies to intravenous or intramuscular naloxone administartion (there is oftwen confusion in emergency departments as to the best route) and the authors admit that the evidence is poor....

    Show More
    Conflict of Interest:
    None declared.